# SDR ASAA2022092640069

- Difficulty date: September 26, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 36,944 hours, 11,552 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 8712
- Condition: Warning Light
- Location: Ram Air Inlet
- Part time: 778 hours, 240 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 PACK LIGHT ILLUMINATED AFTER ENG STARTED PACK LIGHT CLEARS AFTER MASTER CAUTION SYSTEM IS RESET. GROUNDED - YES. REPLACED LH RAM INLET ACTUATOR REF B737-900 AMM 21-51-21.
